Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 76, NWS Green Bay, WI

June 12, 2017Marathon County, Portage County, Wood County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 12, 2017, 5:39 PM CDT for Marathon County, Portage County, Wood County, Wisconsin. It was in force for 51 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2017, 5:39 PM CDT (22:39 UTC)
Expired
Jun 12, 2017, 6:30 PM CDT
In force
51 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Marathon County, WI, Portage County, WI, Wood County, WI

The radar

The La Crosse radar (KARX), 137 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 5:40 PM CDTTSTM WND GST 50Nekoosa, WIA FEW SMALL LIMBS DOWN. MINOR STREET FLOODING.
Jun 12, 5:45 PM CDTTSTM WND GST 40Nekoosa, WI
Jun 12, 5:51 PM CDTTSTM WND GST 53Plover, WI
Jun 12, 5:57 PM CDTTSTM WND GST 49Wisconsin Rapids, WI
Jun 12, 6:07 PM CDTTSTM WND GST 45Bancroft, WISTREET FLOODING ALSO REPORTED
Jun 12, 6:09 PM CDTTSTM WND DMG1 E Stevens Point, WITREES DOWN
Jun 12, 6:10 PM CDTTSTM WND GST 51Sw Stevens Point, WITREES AND POWERLINES DOWN. MINOR FLOODING IN CITY.
Jun 12, 6:13 PM CDTTSTM WND GST 61Plover, WITREES DOWN ON HOMES, POWER OUTAGES, 1.92 INCHES OF RAIN SINCE 530 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 4:37 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

581 
WUUS53 KGRB 122239
SVRGRB
WIC073-097-141-122330-
/O.NEW.KGRB.SV.W.0076.170612T2239Z-170612T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
539 PM CDT MON JUN 12 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Wood County in central Wisconsin...
  Portage County in central Wisconsin...
  Southern Marathon County in central Wisconsin...

* Until 630 PM CDT.

* At 537 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles south of Marshfield to Wisconsin Rapids to
  near Friendship, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Wisconsin Rapids and Lake Wazeecha around 540 PM CDT. 
  Marshfield around 545 PM CDT. 
  Whiting around 600 PM CDT. 
  Stevens Point around 605 PM CDT. 
  Mosinee and Randolph around 620 PM CDT. 
  Bevent around 625 PM CDT. 
  Weston and Amherst around 630 PM CDT. 

Other locations impacted by these severe thunderstorms include North
Wood County Park, Big Eau Pleine County Park, Moon, Coddington,
Blenker, Fenwood, Kellner, Ellis, Nelsonville and Powers Bluff County
Park.

This warning extends the warning already in effect for Wood and
western Portage Counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4489 9032 4487 8922 4425 8923 4425 8986
      4453 9032
TIME...MOT...LOC 2237Z 225DEG 37KT 4456 9021 4439 8981 4400 8977 

HAIL...0.75IN
WIND...60MPH
 
$$

Eckberg
3 follow-up statements
251 
WWUS53 KGRB 122257
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
557 PM CDT MON JUN 12 2017

WIC073-097-141-122330-
/O.CON.KGRB.SV.W.0076.000000T0000Z-170612T2330Z/
Wood WI-Portage WI-Marathon WI-
557 PM CDT MON JUN 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WOOD...PORTAGE AND SOUTHERN MARATHON COUNTIES...

At 557 PM CDT, severe thunderstorms were located along a line
extending from near Marshfield to near Whiting to 8 miles west of
Wautoma, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Stevens Point and Whiting around 605 PM CDT. 
  Randolph around 615 PM CDT. 
  Bevent around 620 PM CDT. 

Other locations impacted by these severe thunderstorms include North
Wood County Park, Big Eau Pleine County Park, Moon, Coddington,
Blenker, Fenwood, Kellner, Ellis, Nelsonville and Powers Bluff County
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4489 9032 4487 8922 4425 8923 4425 8971
      4454 9030
TIME...MOT...LOC 2257Z 215DEG 46KT 4471 9022 4446 8955 4407 8945 

HAIL...0.75IN
WIND...60MPH
 
$$

Eckberg
319 
WWUS53 KGRB 122313
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
613 PM CDT MON JUN 12 2017

WIC073-097-141-122330-
/O.CON.KGRB.SV.W.0076.000000T0000Z-170612T2330Z/
Wood WI-Portage WI-Marathon WI-
613 PM CDT MON JUN 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN WOOD...PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...

At 612 PM CDT, severe thunderstorms were located along a line
extending from 11 miles west of Mosinee to near Amherst to near
Wautoma, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Amherst around 615 PM CDT. 
  Mosinee around 625 PM CDT. 

Other locations impacted by these severe thunderstorms include Big
Eau Pleine County Park, Moon, Coddington, Blenker, Fenwood, Kellner,
Ellis, Nelsonville, Custer and Knowlton.

At 611 pm, trees were reported down in Stevens Point. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4487 8922 4425 8923 4425 8964 4456 9005
      4489 9005
TIME...MOT...LOC 2312Z 254DEG 45KT 4473 8991 4451 8932 4412 8922 

HAIL...0.75IN
WIND...60MPH
 
$$

Eckberg
284 
WWUS53 KGRB 122320
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
620 PM CDT MON JUN 12 2017

WIC141-122330-
/O.CAN.KGRB.SV.W.0076.000000T0000Z-170612T2330Z/
Wood WI-
620 PM CDT MON JUN 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOOD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until midnight CDT for
central and northeastern Wisconsin.

LAT...LON 4425 8958 4446 8973 4451 8973 4451 8976
      4455 8979 4487 8987 4487 8922 4425 8923
TIME...MOT...LOC 2320Z 225DEG 37KT 4478 8984 4456 8925 4417 8915 

$$

WIC073-097-122330-
/O.CON.KGRB.SV.W.0076.000000T0000Z-170612T2330Z/
Portage WI-Marathon WI-
620 PM CDT MON JUN 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...

At 620 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Mosinee to 7 miles north of Amherst to
9 miles northeast of Wautoma, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Randolph around 625 PM CDT. 

Other locations impacted by these severe thunderstorms include
Elderon, Pike Lake, Moon, Park Ridge, Coddington, North Star, Dancy,
Holt, Ellis and Nelsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4425 8958 4446 8973 4451 8973 4451 8976
      4455 8979 4487 8987 4487 8922 4425 8923
TIME...MOT...LOC 2320Z 225DEG 37KT 4478 8984 4456 8925 4417 8915 

HAIL...0.75IN
WIND...60MPH
 
$$

Eckberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:46 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 12, 2:46 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
246 PM CDT Mon Jun 12 2017

Forecast discussion for routine afternoon forecast issuance

.SYNOPSIS...
Issued at 244 PM CDT Mon Jun 12 2017

Remaining warm and humid with several rounds of thunderstorms the
next few days, then drier and less humid for the latter part of
the work week.

The large scale pattern across the CONUS is dominated by a
trough/closed upper low over the intermountain west, and
downstream ridging over the central and eastern CONUS. The
western trough will lift northeast into Canada as the large scale
pattern loses amplitude. The result will be a strong zonal band of
westerlies across the northern tier of the CONUS by late in the
week. The trend beyond that will be for a broad ridge to develop
near the West Coast while troughing gradually becomes established
over the Great Lakes/Ontario region.

Through somewhat drier air has temporarily worked into the north,
the first several days of the period will be dominated by warm
and humid conditions. A return to more seasonable humidities is
expected during the latter half of the work week as the humid air
gets shunted east. That will be followed by a subtle cool down for
the weekend as the upper flow starts to tilt west northwesterly.
But readings should still remain near seasonal normals. The bulk
of the precipitation should occur during the first half of the
forecast period. Amounts are likely to be well above normal, and
possibly excessive.
&&

.SHORT TERM...Tonight and Tuesday
Issued at 244 PM CDT Mon Jun 12 2017

Convective trends are the main focus for tonight and Tuesday.
The latest regional radars indicated a complex of thunderstorms
across southeast Minnesota into northern Iowa. The latest trends
indicated the storms have merged and may begin to bow out as it
head east into Wisconsin. Still feel there is a slight risk of
severe storms, mainly south of a Sturgeon Bay to Merrill line.
Damaging winds is the primary threat along with torrential
rain. Some hail is possible, but the probability of one inch
hail is low. This round of thunderstorms is expected to move
east of the area early Tuesday morning.

Lowered rain chances across the north late tonight into Tuesday
morning, as best isentropic lift will be south of the area. Think
some scattered showers and storms linger across the south. The low
level jet is expected to crank up late tonight and pointed towards
the eastern Dakotas. It appears that another complex of storms
will develop in this region. The question is whether this complex
of storms will move into Wisconsin on Tuesday. Will need to monitor
this situation as the models diverge on whether this will happen.
There may be some significant changes to the forecast on the
midnight shift if it becomes apparent this complex would roll
through Wisconsin on Tuesday.

.LONG TERM...Tuesday Night Through Monday
Issued at 244 PM CDT Mon Jun 12 2017

Details remain elusive in the long term portion of the forecast.
Upper ridging will gradually shift east of the area Tuesday night,
likely allowing some convection from the west to spread across the
area, especially after midnight. Shear is not expected to be
strong, but given the expected instability and the remnants of the
warm front lingering across the area, at least some risk of severe
weather and heavy rain will exist.

Height falls on the southeast flank of the upper low lifting into
Canada will shift across the area Wednesday along with a
weakening cool front. The remnants of the warm front will still be
in the area as well. The severe risk may come down to how much
cloud cover persist to limit destabilization during the day. For
right now the SPC SWODY3 slight risk seems reasonable.

Once the upper low lifts into Canada and weakens, the forecast
area will remain within a seasonably strong band of low amplitude
westerlies. Embedded shortwaves in such patterns are typically
difficult for the models to resolve, and that is the case today.
The various medium range models all generated precipitation at
times. This resulted in chance PoPs spread across most of the
rest of the forecast period. Temperatures and humidities will
return to more seasonable levels under the developing west
northwest flow aloft.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1227 PM CDT Mon Jun 12 2017

The calm before the storm early this afternoon. Radar indicated
no precipitation across the area. However, daytime heating
and a boundary just to our south will be the focus for
thunderstorm activity across east-central Wisconsin by mid to
late afternoon. Most of the activity should remain to our south
through 21z, then spread to near KATW/KMTW/KGRB between 21z and
00z. Meanwhile, attention then turns to the west as another
complex of storms across southwest Minnesota and northern Iowa.
This complex of storms should arrive around 00z across central
Wisconsin, then move across much of the area during the evening
hours into early Tuesday morning. Will need to watch the
KGRB/KATW/KMTW/KAUW/KCWA tafs for a significant boost in the
thunderstorm wind gusts as we get closer to the event. Strong wind
gusts to over 50 knots are possible along with blinding rain.
Once the showers and storms end early Tuesday morning, low clouds
and fog will be possible. Still some uncertainty if another
complex of storms will redevelop behind first complex as low level
jet takes aim for the northern plains. If a complex does develop,
it more than likely would not arrive until Tuesday morning. Will
let later shifts take another look at this scenario.
&&

.HYDROLOGY...
Issued at 244 PM CDT Mon Jun 12 2017

The Wisconsin River continues to indicate fast flows with some
flooding at a few locations due to heavy rains from yesterday.
The river should continue to run high as additional rainfall
is expected over the next few days. Other rivers across the
region and are on the rise. Stay tuned for potential river
statements and warnings.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Eckberg
LONG TERM......Skowronski
AVIATION.......Eckberg
HYDROLOGY......Eckberg
Hazardous weather outlook, Jun 12, 2:38 PM CDT, 3 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Green Bay WI
238 PM CDT Mon Jun 12 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
238 PM CDT Mon Jun 12 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Late This Afternoon and Tonight

Thunderstorms are expected at times late this afternoon south of
a Merrill to Sturgeon Bay line, and then across the entire area
tonight. A few of the storms could become severe with damaging
winds and hail, especially south of a Merrill to Sturgeon Bay line
late this afternoon and evening. Torrential rainfall is also expected
with the storms that could lead to urban street flooding and ponding
of water on area roadways.

Due to the heavy rainfall on Sunday and Sunday night, the Wisconsin
River continues to flow faster than normal. Caution should be used
if boating or fishing on the Wisconsin River. Other rivers across
the region will also be on the rise along with faster than normal
flows for this time of year.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Additional periods of thunderstorms will occur from Tuesday through
Wednesday night. It is difficult to pinpoint the specific timing
and impacts of these storms, but it appears that a severe weather
threat could develop on Wednesday afternoon and evening.

A chance of thunderstorms will return on Friday and Saturday.
Severe weather appears unlikely at this time.

The Wisconsin River will continue to flow faster than normal
due to recent heavy rains and additional rainfall expected
over the next few days. Other rivers across north-central and
northeast Wisconsin will be on the rise as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and tonight,
especially south of a Merrill to Sturgeon Bay line. Spotters are
requested to report wind gusts over 45 mph, hail over 1/2 inch in
diameter or any flooding.

LMZ521-522-541>543-131100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
238 PM CDT Mon Jun 12 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Late This Afternoon and Tonight

There is a chance of thunderstorms late this afternoon south
of Sturgeon Bay which could pose a hazard to mariners. There
is a chance of thunderstorms across the entire area tonight.
Some of these storms could produce strong winds, frequent cloud
to water lightning strikes and blinding rain which could reduce
visibilities below one mile for a period of time. The greatest
risk of strong winds will be south of Sturgeon Bay.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Periods of thunderstorms are likely to occur from Tuesday through
Wednesday night. The storms may pose a hazard to mariners.

Dense fog will also be possible at times through Wednesday as a
humid airmass settles across the region.

A chance of thunderstorms will return on Friday and Saturday.
Severe weather appears unlikely at this time.

Eckberg/Skowronski

In the hours before

Special weather statement, Jun 12, 3:43 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Green Bay WI
343 PM CDT MON JUN 12 2017

WIZ036>038-045-122130-
Waupaca WI-Outagamie WI-Waushara WI-Portage WI-
343 PM CDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PORTAGE...NORTHERN
WAUSHARA...SOUTHERN WAUPACA AND WEST CENTRAL OUTAGAMIE COUNTIES UNTIL
430 PM CDT...

At 343 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Plainfield to 6 miles west of Lake Poygan.
Movement was northeast at 10 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Waupaca, New London, Plainfield, Fremont, Chain O' Lakes-King,
Hartman Creek State Park, Weyauwega, Pine River, Saxeville and King.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4421 8960 4437 8953 4441 8862 4424 8880
      4424 8889 4416 8889 4412 8893 4410 8960
TIME...MOT...LOC 2043Z 208DEG 10KT 4416 8951 4418 8899

Kurimski
Special weather statement, Jun 12, 3:54 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Green Bay WI
354 PM CDT Mon Jun 12 2017

WIZ030-035-036-122200-
Marathon-Wood-Portage-
354 PM CDT Mon Jun 12 2017

...STRONG TO SEVERE THUNDERSTORMS EXPECTED LATE THIS AFTERNOON
AND EARLY THIS EVENING...

At 352 PM, scattered showers and thunderstorms were developing
across Marathon, Wood and Portage Counties. Meanwhile, a line of
strong to severe thunderstorms were now moving into west-central
and southwest Wisconsin. These storms were moving to the east
around 35 mph. The line of strong to severe thunderstorms is
expected to move into western Marathon and Wood Counties between
430 and 5 pm, and into Portage County around 5 pm.

Some of the strong storms could produce wind gusts to around 60
mph and torrential rainfall. If you have outdoor plans late this
afternoon and early this evening, have your favorite source for
the latest weather statements and possible warnings on this line
of thunderstorms.

WIZ020-022-031-037>040-045-048>050-074-122200-
Menominee-Door-Shawano-Waupaca-Outagamie-Brown-Kewaunee-Waushara-
Winnebago-Calumet-Manitowoc-Southern Oconto County-
354 PM CDT Mon Jun 12 2017

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE DURING THE LATE
AFTERNOON INTO THIS EVENING...

At 352 PM, scattered showers and thunderstorms were developing
across the Fox Valley and lakeshore region. Meanwhile, a line of
strong to severe thunderstorms were now moving into west-central
and southwest Wisconsin. These storms were moving to the east
around 35 mph. Scattered showers and thunderstorms will continue
across east-central and portions of northeast Wisconsin into early
this evening. The line of strong to severe thunderstorms is
expected to arrive at Wautoma around 630 pm, Waupaca around 700
pm, Oshkosh around 710 pm, Appleton around 730 pm and Manitowoc
around 8 pm.

Some of the strong storms could produce wind gusts to around 60
mph and torrential rainfall. If you have outdoor plans late this
afternoon through this evening, have your favorite source for the
latest weather statements and possible warnings on this line of
thunderstorms.

Eckberg
Local storm report, Jun 12, 4:23 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
423 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             MOUNT MORRIS            44.11N 89.19W
06/12/2017  M1.00 INCH       WAUSHARA           WI   PUBLIC

&&

SAC
Special weather statement, Jun 12, 4:54 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Green Bay WI
454 PM CDT MON JUN 12 2017

WIZ037-038-045-048-122245-
Waupaca WI-Outagamie WI-Winnebago WI-Waushara WI-
454 PM CDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR WINNEBAGO...WAUSHARA...SOUTH
CENTRAL WAUPACA AND SOUTHWESTERN OUTAGAMIE COUNTIES UNTIL 545 PM
CDT...

At 454 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wautoma, moving east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Oshkosh, Wautoma, Berlin, Redgranite, Fremont, Lake Poygan, Central
Lake Winnebago, Neenah, Greenville and Omro.

A severe thunderstorm watch remains in effect until midnight CDT for
central, northeastern and east central Wisconsin.

LAT...LON 4419 8940 4435 8854 4399 8843 4398 8925
      4398 8935
TIME...MOT...LOC 2154Z 256DEG 19KT 4412 8927

RDM
Local storm report, Jun 12, 5:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
535 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             PITTSVILLE              44.45N 90.13W
06/12/2017  M0.50 INCH       WOOD               WI   AMATEUR RADIO

&&

BERSCH
Local storm report, Jun 12, 5:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
538 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND GST     MARSHFIELD              44.66N 90.16W
06/12/2017  M54 MPH          WOOD               WI   ASOS

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:05 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas40 min
Jun 11, 7:22 PM CDTAreal Flood AdvisoryGRBVilas5 hr
Jun 11, 7:40 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas65 min
Jun 11, 7:56 PM CDTSevere Thunderstorm WarningGRBFlorence49 min
Jun 11, 7:58 PM CDTAreal Flood AdvisoryGRBOneida5 hr
Jun 11, 8:09 PM CDTSevere Thunderstorm WarningGRBForest, Oneida33 min
Jun 11, 8:13 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon62 min
Jun 11, 8:52 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest38 min
Jun 11, 8:53 PM CDTSpecial Weather StatementGRBFlorence, Forest67 min
Jun 11, 9:00 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln45 min
Jun 11, 9:11 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano49 min
Jun 11, 9:18 PM CDTSevere Thunderstorm WarningGRBForest, Marinette, Oconto42 min
Jun 11, 9:32 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln26 min
Jun 11, 9:51 PM CDTSpecial Weather StatementGRBLincoln39 min
Jun 11, 10:15 PM CDTSpecial Weather StatementGRBLanglade, Lincoln45 min
Jun 11, 11:23 PM CDTSpecial Weather StatementGRBLanglade, Marathon, Menominee, Portage, Shawano, Waupaca and 1 more67 min
Jun 12, 1:34 AM CDTSpecial Marine WarningGRB41 min
Jun 12, 2:12 AM CDTSpecial Marine WarningGRB48 min
Jun 12, 4:04 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
Jun 12, 4:04 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
Jun 12, 6:20 AM CDTAreal Flood AdvisoryGRBLincoln, Marathon, Oneida, Portage48 hr
Jun 12, 11:39 AM CDTRiver Flood WarningGRBMarathon24 hr
Jun 12, 11:46 AM CDTRiver Flood WarningGRBLincoln, Marathon3 days
Jun 12, 3:43 PM CDTSpecial Weather StatementGRBWaushara47 min
Jun 12, 4:02 PM CDTSevere Thunderstorm WarningGRBWaushara43 min
Jun 12, 4:47 PM CDTSevere Thunderstorm WarningGRBPortage, Wood58 min
Jun 12, 4:54 PM CDTSpecial Weather StatementGRBWaushara, Winnebago51 min
Jun 12, 5:08 PM CDTSevere Thunderstorm WarningGRBWaushara, Winnebago36 min
Jun 12, 5:42 PM CDTSevere Thunderstorm WarningGRBWaushara63 min
Jun 12, 6:05 PM CDTSevere Thunderstorm WarningGRBWaupaca55 min
Jun 12, 6:24 PM CDTAreal Flood AdvisoryGRBCalumet, Waushara, Winnebago3 hr
Jun 12, 6:30 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage30 min
Jun 12, 6:35 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie, Waupaca3 hr
Jun 12, 6:35 PM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Shawano, Waupaca, Winnebago40 min
Jun 12, 6:40 PM CDTSpecial Marine WarningGRB2 hr
Jun 12, 6:53 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago52 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.